MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø28/DMD

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø28/DMD
Model Number 01.26.2848MHC
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-11-2024: lot 2405833: (b)(4) items manufactured and released on 13-08-2024.Expiration date: 2029-07-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: a revision surgery was performed two days after the primary implantation of a total hip arthroplasty.The reported reason for the revision was a shifting of the acetabular cup, which caused the patient significant pain.The only available x-ray image is an intraoperative image from the primary surgery.It shows that the cup appears slightly lateralized, which may suggest improper impaction, possibly due to inadequate reaming of the acetabulum.The resulting lack of primary stability could have contributed to the early failure.However, this is only a possible explanation, and we lack the necessary information to draw definitive conclusions.
 
Event or Problem Description
2 days after the primary, the patient came in reporting pain of unknown cause, cup shifting has been hypothesized.The surgeon revised the cup, liner and head.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø28/DMD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20924286
Report Number3005180920-2024-01023
Device Sequence Number5043089
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2848MHC
Device Lot Number2414819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite